# SDR JJBA20210809047

- Difficulty date: August 9, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 45,007 hours, 28,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 18-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, R/H, BEAM HAT SECTION, BTW FRAMES 18-20, FOUND CORRODED.   ON CF1, R/H, BEAM HAT SECTION, BTW FR18-20 BLENDED AND FOUND OUT OF LIMIT. ON CF1, R/H, BEAM HAT SECTION, BTW FR18-20 REPAIRED
